Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hello,

I finished my 4-month accutane treatment 2 to 3 months ago and my skin had been problem-free and very well-hydrated until about 2 weeks ago. It started with small colorless bumps on my forehead, and then my skin gradually turned dull and sallow, and it became oilier. Just this morning i woke up with reddish bumps on my cheeks and chin, only one on them is inflamed. While this is considerably far from the condition my skin used to be in and is relatively easy to heal (i dab grapeseed oil on the spots several times a day and they usually disappear in 2-3 days) it still worries me that i might go back to where i was before the treatment. I have been investigating on the changes i have made in my daily routine and it's either not taking accutane anymore or skipping exercises and sleeping late for the past month because i've been a bit busy lately, although when i was on accutane i never had problems from sleeping late. Any thoughts on why this might be happening, is it the accutane or the routine change? Thanks before :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×